# SDR ASAA2022033037850

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 22,127 hours, 6,915 cycles
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Abnormal
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ON #2 ENG T/C #78472010, FOUND SPACERS #14 AND #19 UNUSUALLY DIFFICULT TO INSTALL. GROUNDED - YES. REMOVED AND REPLACED SPACERS #14 AND #19 ON #2 ENG PER T/C #78472010.
